# SDR CALA2011010400006

- Difficulty date: January 4, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 53,128 hours, 14,299 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE AFT GALLEY EMERGENCY FLASHLIGHT IND.  LIGHT DOES NOT BLINK.  REPLACED BATTERY IN FLASHLIGHT.  OPS CHECK`S NORMAL.  SECURED LIGHT IN HOLDER.
